MathSciNet Relay Station
MathSciNet bibliographic data
MR666109 58G30 (32F15 35J60 53C55 58G20)
Lee, John M.; Melrose, Richard Boundary behaviour of the complex Monge-Ampère equation. Acta Math. 148 (1982), 159–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement